# SDR COEA2017032901805

- Difficulty date: March 29, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: S57212122202
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AILERON HINGE IS GOUGED.    REPAIRED IAW SRAS CETS-1500/17.
